# SDR 2017FA0000090

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: General aviation
- Aircraft: N404KR
- Make and model: Cessna 182T
- Aircraft serial: 18282203
- Aircraft time: 3,034 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,034 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 1,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SA-167A FOUND THE NR 2 CYLINDER EXHAUST PUSHROD SCORED, REPLACED THE PUSHROD AND ROCKER ARM.
